# SDR 2003F00152

- Difficulty date: March 10, 2003
- Submitted: March 24, 2003
- Operation: General aviation
- Aircraft: N313MS
- Make and model: Urocop EC135P1
- Aircraft serial: 0095
- Engine: Pwa PW206A
- System (JASC): 2400 · Electrical Power System
- Part: Master Box
- Part number: 450235002
- Part serial: 1010
- Condition: Failed
- Location: Right Side
- Part time: 2,014 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING A DEFUELING PROCEDURE WITH THE AIRCRAFT BATTERY DISCONNECTED AND THE GPU CONNECTED.  THE BATTERY SWITCH TURNED ON AND AFTER APPROXIMATELY 30 MINUTES INTO THE DEFUELING PROCEDURE THE RIGHT HAND ELECTRICAL MASTER BOX STARTED SMOKING.  WE QUICKLY DISCONNECTED ALL ELECTRICAL POWER TO THE AIRCRAFT.  THIS OCCURANCE ALSO BLEW AN 8 AMP IN THE BATTERY MASTER BOX AT (F2) LOCATION.
